MathSciNet Relay Station
MathSciNet bibliographic data
MR750716 (85i:55012) 55R35 (55T15)
Miller, Haynes The Sullivan conjecture on maps from classifying spaces. Ann. of Math. (2) 120 (1984), no. 1, 39–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement